# SDR MASA200500187

- Difficulty date: March 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 8,540 hours, 8,088 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,540 hours, 8,088 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO THE GATE.  CREW REPORTED A BAGGAGE COMPARTMENT FIRE EXTINGUISHER INOP MESSAGE.  MAINTENANCE FOUND BOTH BOTTLES DISCHARGED, REPLACED THEM AND RETURNED THE AIRCRAFT TO SERVICE.  A FEW MOMENTS LATER, THE CREW CALLED IN THE SAME MESSAGE AGAIN.  MAINTENANCE FOUND THAT THE BOTTLES HAD NOT DISCHARGED THIS TIME.  MX SWAPPED THE DAU AND THE FIRE SYSTEM CONTROL PANEL BUT THE FAULT DID NOT CLEAR.  TROUBLESHOOTING AT THIS TIME.  MX REPLACED FIREX BOTTLES P/N 33700027-1, S/N 42676D1 AND P/N 34600073-1, S/N 19943F1.
